Previous |  Up |  Next


Title: Generalized periodic solutions of nonlinear telegraph equations (Preliminary communication) (English)
Author: Fučík, Svatopluk
Author: Mawhin, Jean
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 18
Issue: 4
Year: 1977
Pages: 813-816
Category: math
MSC: 35B10
MSC: 35D05
MSC: 35L60
idZBL: Zbl 0376.35041
idMR: MR0499777
Date available: 2008-06-05T20:56:53Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] S. FUČÍK: Remarks on some nonlinear boundary value problems.Comment. Math. Univ. Carolinae 17 (1976), 721-730. MR 0427724
Reference: [2] J. MAWHIN: Periodic solutions of nonlinear telegraph equations.from: "Dynamical Systems", ed. Bednare Academic Press, 1977, pp. 193-210. Zbl 0547.35077, MR 0460914


Files Size Format View
CommentatMathUnivCarol_018-1977-4_17.pdf 374.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo